# SDR DALA13041063217

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 68,070 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFTER CORNER FITTING REMOVAL IAW 200-226, FOUND LOWER SILL WITH CORROSION RT SIDE FWD PAX CABIN,  REPLACED LOWER SILL.  REPLACED LOWER SILL LOCATED RT SIDE FWD PAX CABIN IAW SRM A320 51-72-11 AND DWG D53110339.
